Desch-Schappacher perturbation of one-parameter semigroups on locally convex spaces

Birgit Jacob, Sven Ake Wegner, Jens Wintermayr

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove a Desch-Schappacher type perturbation theorem for strongly continuous and locally equicontinuous one-parameter semigroups which are defined on a sequentially complete locally convex space.

Original languageEnglish
Pages (from-to)925-934
Number of pages10
JournalMathematische Nachrichten
Volume288
Issue number8-9
DOIs
Publication statusPublished - Jun 1 2015
Externally publishedYes

Fingerprint

One-parameter Semigroups
Locally Convex Space
Perturbation
Theorem

Keywords

  • Desch-Schappacher perturbation
  • Locally convex space
  • Strongly continuous semigroup

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Desch-Schappacher perturbation of one-parameter semigroups on locally convex spaces. / Jacob, Birgit; Wegner, Sven Ake; Wintermayr, Jens.

In: Mathematische Nachrichten, Vol. 288, No. 8-9, 01.06.2015, p. 925-934.

Research output: Contribution to journalArticle

Jacob, Birgit ; Wegner, Sven Ake ; Wintermayr, Jens. / Desch-Schappacher perturbation of one-parameter semigroups on locally convex spaces. In: Mathematische Nachrichten. 2015 ; Vol. 288, No. 8-9. pp. 925-934.
@article{c9ce12ee3ae2451993c928f87a461316,
title = "Desch-Schappacher perturbation of one-parameter semigroups on locally convex spaces",
abstract = "We prove a Desch-Schappacher type perturbation theorem for strongly continuous and locally equicontinuous one-parameter semigroups which are defined on a sequentially complete locally convex space.",
keywords = "Desch-Schappacher perturbation, Locally convex space, Strongly continuous semigroup",
author = "Birgit Jacob and Wegner, {Sven Ake} and Jens Wintermayr",
year = "2015",
month = "6",
day = "1",
doi = "10.1002/mana.201400116",
language = "English",
volume = "288",
pages = "925--934",
journal = "Mathematische Nachrichten",
issn = "0025-584X",
publisher = "Wiley-VCH Verlag",
number = "8-9",

}

TY - JOUR

T1 - Desch-Schappacher perturbation of one-parameter semigroups on locally convex spaces

AU - Jacob, Birgit

AU - Wegner, Sven Ake

AU - Wintermayr, Jens

PY - 2015/6/1

Y1 - 2015/6/1

N2 - We prove a Desch-Schappacher type perturbation theorem for strongly continuous and locally equicontinuous one-parameter semigroups which are defined on a sequentially complete locally convex space.

AB - We prove a Desch-Schappacher type perturbation theorem for strongly continuous and locally equicontinuous one-parameter semigroups which are defined on a sequentially complete locally convex space.

KW - Desch-Schappacher perturbation

KW - Locally convex space

KW - Strongly continuous semigroup

UR - http://www.scopus.com/inward/record.url?scp=84930374834&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84930374834&partnerID=8YFLogxK

U2 - 10.1002/mana.201400116

DO - 10.1002/mana.201400116

M3 - Article

VL - 288

SP - 925

EP - 934

JO - Mathematische Nachrichten

JF - Mathematische Nachrichten

SN - 0025-584X

IS - 8-9

ER -